RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1927, Volume 34, Number 1, Pages 55–100 (Mi msb7437)  

This article is cited in 1 scientific paper (total in 1 paper)

Quelques propritétés des nombres transendants de la premiére classe

D. D. Mordoukhaÿ-Boltovskoÿ


Full text: PDF file (2868 kB)

Citation: D. D. Mordoukhaÿ-Boltovskoÿ, “Quelques propritétés des nombres transendants de la premiére classe”, Mat. Sb., 34:1 (1927), 55–100

Citation in format AMSBIB
\Bibitem{Mor27}
\by D.~D.~Mordoukha\"y-Boltovsko\"y
\paper Quelques proprit\'et\'es des nombres transendants de la premi\'ere
classe
\jour Mat. Sb.
\yr 1927
\vol 34
\issue 1
\pages 55--100
\mathnet{http://mi.mathnet.ru/msb7437}


Linking options:
  • http://mi.mathnet.ru/eng/msb7437
  • http://mi.mathnet.ru/eng/msb/v34/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
  • Математическiй сборникъ
    Number of views:
    This page:213
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020